# SDR SWIA202503260018

- Difficulty date: March 18, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SMOKEING RIVETS FOUND ON LH OUTBOARD FLAP UPPER SURFACE BETWEEN WS 162.49 - WS 178.00 AND BETWEEN WS 213.08 - WS 242.00. (C-CHECK RO 03/25/2024)REMOVED AND REPLACED MULTIPLE SMOKING RIVETS FOUND ON LH OUTBOARD FLAP UPPER SURFACE BETWEEN WS 162.49 - WS 178.00 AND BETWEEN WS 213.08 - WS 242.00.  COMPLIED WITH REO 601R-57-53-1305 REV -- DATED 2025-03-18.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-006 AND NDTM PART 6 53-00-096 WITH NO DEFECT FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
